Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 353, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 4, 2005, 2:27 AM CDT for McLeod County, Minnesota. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2005, 2:27 AM CDT (07:27 UTC)
- Expired
- Sep 4, 2005, 3:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County McLeod County, MN
The radar
The Minneapolis radar (KMPX), 48 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 2:38 AM CDT | HAIL 0.75 | Winsted, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 8:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.5 hours before the alert went out and 334 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1333 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 2847 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 040727 SVRMPX MNC085-040830- /O.NEW.KMPX.SV.W.0353.050904T0727Z-050904T0830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 227 AM CDT SUN SEP 4 2005 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCLEOD COUNTY IN CENTRAL MINNESOTA * UNTIL 330 AM CDT * AT 225 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED NEAR WINSTED...OR ABOUT 15 MILES NORTHEAST OF HUTCHINSON...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WINSTED... RURAL PORTIONS OF MCLEOD COUNTY NEAR THE WRIGHT COUNTY LINE... THIS STORM HAS A HISTORY OF PRODUCING HAIL TO 2 INCHES IN DIAMETER. STAY INDOORS...AND AWAY FROM WINDOWS. LAT...LON 4498 9425 4493 9424 4491 9402 4497 9402 $$ KAT
1 follow-up statement
000 WWUS53 KMPX 040827 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 327 AM CDT SUN SEP 4 2005 MNC085-040842- /O.EXP.KMPX.SV.W.0353.000000T0000Z-050904T0830Z/ MCLEOD MN- 327 AM CDT SUN SEP 4 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MCLEOD COUNTY WILL EXPIRE AT 330 AM CDT... THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR MCLEOD COUNTY HAS MOVED EAST OF THE COUNTY. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 4498 9425 4493 9424 4491 9402 4497 9402 $$ KAT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:22 PM CDT, 11 hours 5 minutes earlier.
Area forecast discussion, Sep 3, 3:22 PM CDT, 11 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 322 PM CDT SAT SEP 3 2005 .DISCUSSION...TONIGHT THROUGH TUESDAY SEVERE WEATHER IN PROGRESS WITH LITTLE TIME FOR DISCUSSION. STRONG LOW LEVEL THETA-E ADVECTION EARLY TONIGHT ACROSS THE CWA WITH INCREASING INSTABILITY. MCV EVIDENT TO OUR NORTH ATTM WITH TRAINING ECHOES DEVELOPING CURRENTLY ACROSS OUR NORTHERN CWA. WARMER MID LEVEL TEMPERATURES SPREAD ACROSS THE CWA SUNDAY AND MONDAY WITH A PRETTY GOOD CAP IN PLACE. STAYED DRY. NEXT FRONT STILL ON TRACK FOR TUESDAY WITH A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS. LONGER TERM...TUESDAY NIGHT THROUGH SATURDAY WITH CURRENT SEVERE WEATHER LITTLE TIME TO ADD TO DISCUSSION. COLD FRONT PASSING THRU AREA TUESDAY NIGHT TRYING TO REACH IA BEFORE COMING BACK NORTH AS A WARM FRONT AHEAD OF APPROACHING VIGOROUS UPPER TROF. ADDED SOME POPS TO S AREAS ON WEDNESDAY AND RAISED SURFACE DEWPOINTS SOMEWHAT IN DEVELOPING SOUTHERLY FLOW. UPPER TROF SHOULD CARRY SURFACE FEATURE THRU AREA FRIDAY AND FRIDAY NIGHT. .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. && RAH/BAP
Hazardous weather outlook, Sep 3, 9:42 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 942 PM CDT SAT SEP 3 2005 MNZ041>045-047>070-073>078-082>085-091>093-WIZ023-024-026-041100- ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS- FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-KANDIYOHI- LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON- NICOLLET-PEPIN-PIERCE-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT- SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-STEVENS-SWIFT-TODD-WASECA- WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE- 942 PM CDT SAT SEP 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA. .DAY ONE...OVERNIGHT THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORRENTIAL RAINS WILL CONTINUE DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS. WIZ014>016-025-027-028-041100- BARRON-CHIPPEWA-DUNN-EAU CLAIRE-POLK-RUSK- 942 PM CDT SAT SEP 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL WISCONSIN. .DAY ONE...OVERNIGHT THUNDERSTORMS WILL CONTINUE DURING THE OVERNIGHT HOURS. SOME THESE STORMS ARE LIKELY TO PRODUCE TORRENTIAL RAINS ALONG WITH LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT HOURS.
In the hours before
Local storm report, Sep 4, 12:41 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1241 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SUNBURG 45.35N 95.24W
09/03/2005 1.75 INCH KANDIYOHI MN LAW ENFORCEMENT
0145 PM FLOOD SAUK CENTRE 45.74N 94.96W
09/03/2005 STEARNS MN LAW ENFORCEMENT
WATER DEPARTMENT REPORTS FLOODING PROBLEMS
0150 PM HAIL NEW LONDON 45.30N 94.95W
09/03/2005 1.75 INCH KANDIYOHI MN TRAINED SPOTTER
0327 PM HAIL PAYNESVILLE 45.38N 94.72W
09/03/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
DIME SIZE HAIL
0330 PM FLASH FLOOD PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
MN HIGHWAY 22 BETWEEN HIGHWAY 34 AND 43 6 INCHES WATER ON
ROAD
0332 PM TSTM WND DMG PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
POWER LINES DOWN
0335 PM HAIL EDEN VALLEY 45.33N 94.55W
09/03/2005 0.75 INCH STEARNS MN AMATEUR RADIO
3/4 INCH HAIL
0410 PM HAIL HOWARD LAKE 45.06N 94.07W
09/03/2005 0.75 INCH WRIGHT MN LAW ENFORCEMENT
MARBLE HAIL
0415 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
09/03/2005 MCLEOD MN TRAINED SPOTTER
6-8 INCH TREE LIMBS DOWN NEAR HUTCHINSON
0435 PM TSTM WND GST GLENCOE 44.77N 94.15W
09/03/2005 0 MPH MCLEOD MN AWOS
52 KT
0500 PM FUNNEL CLOUD 1 SE JORDAN 44.66N 93.62W
09/03/2005 SCOTT MN LAW ENFORCEMENT
0520 PM TSTM WND DMG 3 W FARIBAULT 44.30N 93.34W
09/03/2005 RICE MN NWS EMPLOYEE
BOATS FLIPPED AND LOST.
0530 PM TSTM WND DMG MORRISTOWN 44.22N 93.44W
09/03/2005 RICE MN AMATEUR RADIO
3 FT DIAMETER TREES DOWN
0535 PM TSTM WND DMG FARIBAULT 44.30N 93.27W
09/03/2005 RICE MN AMATEUR RADIO
DAMAGE TO ACGT HANGERS AND TREES GREATER THAN 1 FT DOWN
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM FLASH FLOOD HOLDINGFORD 45.73N 94.47W
09/03/2005 STEARNS MN FIRE DEPT/RESCUE
STREET FLOODING
0655 PM FLASH FLOOD FREEPORT 45.66N 94.69W
09/03/2005 STEARNS MN LAW ENFORCEMENT
STREET FLOODING
0725 PM HAIL ROCKVILLE 45.47N 94.34W
09/03/2005 1.75 INCH STEARNS MN AMATEUR RADIO
0805 PM HAIL HAWICK 45.31N 94.81W
09/03/2005 1.75 INCH KANDIYOHI MN AMATEUR RADIO
0840 PM HAIL EDEN PRAIRIE 44.85N 93.46W
09/03/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
DIME SIZE HAIL
0845 PM TSTM WND DMG 2 W ATWATER 45.14N 94.82W
09/03/2005 KANDIYOHI MN PUBLIC
TREES DOWN ON HOME
0911 PM HAIL CEDAR MILLS 44.95N 94.52W
09/03/2005 1.00 INCH MEEKER MN TRAINED SPOTTER
0915 PM TSTM WND DMG GOLDEN VALLEY 44.99N 93.36W
09/03/2005 HENNEPIN MN AMATEUR RADIO
4 INCH TREE BRANCHES DOWN ON THEODORE WORTH PARKWAY
0940 PM HAIL 2 W LITCHFIELD 45.12N 94.57W
09/03/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
QUARTER TO GOLF BALL HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1030 PM HAIL ARLINGTON 44.61N 94.08W
09/03/2005 0.88 INCH SIBLEY MN TRAINED SPOTTER
1032 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN LAW ENFORCEMENT
1116 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN AMATEUR RADIO
1131 PM HAIL 2 NE WATERVILLE 44.24N 93.55W
09/03/2005 0.88 INCH LE SUEUR MN AMATEUR RADIO
1234 AM HAIL GIBBON 44.54N 94.52W
09/04/2005 0.75 INCH SIBLEY MN LAW ENFORCEMENT
HAIL COVERING THE GROUND.
&&
AJZLocal storm report, Sep 4, 12:50 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SUNBURG 45.35N 95.24W
09/03/2005 1.75 INCH KANDIYOHI MN LAW ENFORCEMENT
0150 PM HAIL NEW LONDON 45.30N 94.95W
09/03/2005 1.75 INCH KANDIYOHI MN TRAINED SPOTTER
0245 PM FLOOD SAUK CENTRE 45.74N 94.96W
09/03/2005 STEARNS MN LAW ENFORCEMENT
WATER DEPARTMENT REPORTS FLOODING PROBLEMS
0327 PM HAIL PAYNESVILLE 45.38N 94.72W
09/03/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
DIME SIZE HAIL
0330 PM FLASH FLOOD PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
MN HIGHWAY 22 BETWEEN HIGHWAY 34 AND 43 6 INCHES WATER ON
ROAD
0332 PM TSTM WND DMG PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
POWER LINES DOWN
0335 PM HAIL EDEN VALLEY 45.33N 94.55W
09/03/2005 0.75 INCH STEARNS MN AMATEUR RADIO
3/4 INCH HAIL
0410 PM HAIL HOWARD LAKE 45.06N 94.07W
09/03/2005 0.75 INCH WRIGHT MN LAW ENFORCEMENT
MARBLE HAIL
0415 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
09/03/2005 MCLEOD MN TRAINED SPOTTER
6-8 INCH TREE LIMBS DOWN NEAR HUTCHINSON
0435 PM TSTM WND GST GLENCOE 44.77N 94.15W
09/03/2005 52 MPH MCLEOD MN AWOS
60 MPH GUST
0500 PM FUNNEL CLOUD 1 SE JORDAN 44.66N 93.62W
09/03/2005 SCOTT MN LAW ENFORCEMENT
0520 PM TSTM WND DMG 3 W FARIBAULT 44.30N 93.34W
09/03/2005 RICE MN NWS EMPLOYEE
BOATS FLIPPED AND LOST.
0530 PM TSTM WND DMG MORRISTOWN 44.22N 93.44W
09/03/2005 RICE MN AMATEUR RADIO
3 FT DIAMETER TREES DOWN
0535 PM TSTM WND DMG FARIBAULT 44.30N 93.27W
09/03/2005 RICE MN AMATEUR RADIO
DAMAGE TO ACGT HANGERS AND TREES GREATER THAN 1 FT DOWN
0625 PM FLASH FLOOD HOLDINGFORD 45.73N 94.47W
09/03/2005 STEARNS MN FIRE DEPT/RESCUE
STREET FLOODING
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0655 PM FLASH FLOOD FREEPORT 45.66N 94.69W
09/03/2005 STEARNS MN LAW ENFORCEMENT
STREET FLOODING
0725 PM HAIL ROCKVILLE 45.47N 94.34W
09/03/2005 1.75 INCH STEARNS MN AMATEUR RADIO
0805 PM HAIL HAWICK 45.31N 94.81W
09/03/2005 1.75 INCH KANDIYOHI MN AMATEUR RADIO
0840 PM HAIL EDEN PRAIRIE 44.85N 93.46W
09/03/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
DIME SIZE HAIL
0845 PM TSTM WND DMG 2 W ATWATER 45.14N 94.82W
09/03/2005 KANDIYOHI MN PUBLIC
TREES DOWN ON HOME
0911 PM HAIL CEDAR MILLS 44.95N 94.52W
09/03/2005 1.00 INCH MEEKER MN TRAINED SPOTTER
0915 PM TSTM WND DMG GOLDEN VALLEY 44.99N 93.36W
09/03/2005 HENNEPIN MN AMATEUR RADIO
4 INCH TREE BRANCHES DOWN ON THEODORE WORTH PARKWAY
0940 PM HAIL 2 W LITCHFIELD 45.12N 94.57W
09/03/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
QUARTER TO GOLF BALL HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1030 PM HAIL ARLINGTON 44.61N 94.08W
09/03/2005 0.88 INCH SIBLEY MN TRAINED SPOTTER
1032 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN LAW ENFORCEMENT
1116 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN AMATEUR RADIO
1131 PM HAIL 2 NE WATERVILLE 44.24N 93.55W
09/03/2005 0.88 INCH LE SUEUR MN AMATEUR RADIO
1234 AM HAIL GIBBON 44.54N 94.52W
09/04/2005 0.75 INCH SIBLEY MN LAW ENFORCEMENT
HAIL COVERING THE GROUND.
1249 AM HAIL 8 NNE HUTCHINSON 45.00N 94.31W
09/04/2005 1.00 INCH MEEKER MN TRAINED SPOTTER
&&
KATLocal storm report, Sep 4, 1:18 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
118 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 1.00 INCH MCLEOD MN TRAINED SPOTTER
1254 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 2.00 INCH MCLEOD MN TRAINED SPOTTER
0114 AM HAIL 5 SSE DASSEL 45.01N 94.27W
09/04/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
&&
KATLocal storm report, Sep 4, 1:59 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 AM HAIL MEDINA 45.03N 93.60W
09/04/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
&&
AJZLocal storm report, Sep 4, 2:01 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
201 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM HAIL BUFFALO 45.18N 93.87W
09/04/2005 0.75 INCH WRIGHT MN PUBLIC
&&
AJZLocal storm report, Sep 4, 2:03 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
203 AM CDT SUN SEP 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL SUNBURG 45.35N 95.24W
09/03/2005 1.75 INCH KANDIYOHI MN LAW ENFORCEMENT
0150 PM HAIL NEW LONDON 45.30N 94.95W
09/03/2005 1.75 INCH KANDIYOHI MN TRAINED SPOTTER
0245 PM FLOOD SAUK CENTRE 45.74N 94.96W
09/03/2005 STEARNS MN LAW ENFORCEMENT
WATER DEPARTMENT REPORTS FLOODING PROBLEMS
0327 PM HAIL PAYNESVILLE 45.38N 94.72W
09/03/2005 0.75 INCH STEARNS MN TRAINED SPOTTER
DIME SIZE HAIL
0330 PM FLASH FLOOD PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
MN HIGHWAY 22 BETWEEN HIGHWAY 34 AND 43 6 INCHES WATER ON
ROAD
0332 PM TSTM WND DMG PAYNESVILLE 45.38N 94.72W
09/03/2005 STEARNS MN AMATEUR RADIO
POWER LINES DOWN
0335 PM HAIL EDEN VALLEY 45.33N 94.55W
09/03/2005 0.75 INCH STEARNS MN AMATEUR RADIO
3/4 INCH HAIL
0410 PM HAIL HOWARD LAKE 45.06N 94.07W
09/03/2005 0.75 INCH WRIGHT MN LAW ENFORCEMENT
MARBLE HAIL
0415 PM TSTM WND DMG HUTCHINSON 44.89N 94.37W
09/03/2005 MCLEOD MN TRAINED SPOTTER
6-8 INCH TREE LIMBS DOWN NEAR HUTCHINSON
0435 PM TSTM WND GST GLENCOE 44.77N 94.15W
09/03/2005 52 MPH MCLEOD MN AWOS
60 MPH GUST
0500 PM FUNNEL CLOUD 1 SE JORDAN 44.66N 93.62W
09/03/2005 SCOTT MN LAW ENFORCEMENT
0520 PM TSTM WND DMG 3 W FARIBAULT 44.30N 93.34W
09/03/2005 RICE MN NWS EMPLOYEE
BOATS FLIPPED AND LOST.
0530 PM TSTM WND DMG MORRISTOWN 44.22N 93.44W
09/03/2005 RICE MN AMATEUR RADIO
3 FT DIAMETER TREES DOWN
0535 PM TSTM WND DMG FARIBAULT 44.30N 93.27W
09/03/2005 RICE MN AMATEUR RADIO
DAMAGE TO ACGT HANGERS AND TREES GREATER THAN 1 FT DOWN
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0625 PM FLASH FLOOD HOLDINGFORD 45.73N 94.47W
09/03/2005 STEARNS MN FIRE DEPT/RESCUE
STREET FLOODING
0625 PM HAIL HOLDINGFORD 45.73N 94.47W
09/03/2005 1.00 INCH STEARNS MN AMATEUR RADIO
0655 PM FLASH FLOOD FREEPORT 45.66N 94.69W
09/03/2005 STEARNS MN LAW ENFORCEMENT
STREET FLOODING
0725 PM HAIL ROCKVILLE 45.47N 94.34W
09/03/2005 1.75 INCH STEARNS MN AMATEUR RADIO
0805 PM HAIL HAWICK 45.31N 94.81W
09/03/2005 1.75 INCH KANDIYOHI MN AMATEUR RADIO
0840 PM HAIL EDEN PRAIRIE 44.85N 93.46W
09/03/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
DIME SIZE HAIL
0845 PM TSTM WND DMG 2 W ATWATER 45.14N 94.82W
09/03/2005 KANDIYOHI MN PUBLIC
TREES DOWN ON HOME
0911 PM HAIL CEDAR MILLS 44.95N 94.52W
09/03/2005 1.00 INCH MEEKER MN TRAINED SPOTTER
0915 PM TSTM WND DMG GOLDEN VALLEY 44.99N 93.36W
09/03/2005 HENNEPIN MN AMATEUR RADIO
4 INCH TREE BRANCHES DOWN ON THEODORE WORTH PARKWAY
0940 PM HAIL 2 W LITCHFIELD 45.12N 94.57W
09/03/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
QUARTER TO GOLF BALL HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1008 PM HAIL 2 N NEW PRAGUE 44.58N 93.57W
09/03/2005 0.75 INCH SCOTT MN LAW ENFORCEMENT
DIME SIZE HAIL
1030 PM HAIL ARLINGTON 44.61N 94.08W
09/03/2005 0.88 INCH SIBLEY MN TRAINED SPOTTER
1032 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN LAW ENFORCEMENT
1116 PM HAIL STEWART 44.73N 94.49W
09/03/2005 1.00 INCH MCLEOD MN AMATEUR RADIO
1131 PM HAIL 2 NE WATERVILLE 44.24N 93.55W
09/03/2005 0.88 INCH LE SUEUR MN AMATEUR RADIO
1234 AM HAIL GIBBON 44.54N 94.52W
09/04/2005 0.75 INCH SIBLEY MN LAW ENFORCEMENT
HAIL COVERING THE GROUND.
1249 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 1.00 INCH MCLEOD MN TRAINED SPOTTER
1254 AM HAIL 7 NNE HUTCHINSON 44.98N 94.32W
09/04/2005 2.00 INCH MCLEOD MN TRAINED SPOTTER
0114 AM HAIL 5 SSE DASSEL 45.01N 94.27W
09/04/2005 1.75 INCH MEEKER MN TRAINED SPOTTER
0138 AM HAIL MEDINA 45.03N 93.60W
09/04/2005 0.75 INCH HENNEPIN MN TRAINED SPOTTER
0152 AM HAIL BUFFALO 45.18N 93.87W
09/04/2005 0.75 INCH WRIGHT MN PUBLIC
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:36 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Wright | 54 min |
| Sep 3, 7:59 PM CDT | Severe Thunderstorm Warning | MPX | Stearns | 46 min |
| Sep 3, 8:23 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 67 min |
| Sep 3, 8:30 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 60 min |
| Sep 3, 8:40 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 65 min |
| Sep 3, 8:49 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Wright | 56 min |
| Sep 3, 8:56 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 64 min |
| Sep 3, 9:09 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 66 min |
| Sep 3, 9:12 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 63 min |
| Sep 3, 9:25 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 65 min |
| Sep 3, 9:41 PM CDT | Severe Thunderstorm Warning | MPX | Dakota | 64 min |
| Sep 3, 9:50 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 55 min |
| Sep 3, 9:55 PM CDT | Severe Thunderstorm Warning | MPX | Scott | 65 min |
| Sep 3, 10:05 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 55 min |
| Sep 3, 10:14 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| Sep 3, 10:16 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville | 59 min |
| Sep 3, 10:51 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice | 54 min |
| Sep 3, 10:58 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 62 min |
| Sep 3, 11:13 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 62 min |
| Sep 3, 11:55 PM CDT | Severe Thunderstorm Warning | MPX | Sibley | 65 min |
| Sep 4, 12:36 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker | 54 min |
| Sep 4, 1:27 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Meeker | 63 min |
| Sep 4, 1:32 AM CDT | Flash Flood Warning | MPX | McLeod, Meeker | 3 hr |
| Sep 4, 1:53 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 67 min |
| Sep 4, 1:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 63 min |
| Sep 4, 2:25 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 65 min |
| Sep 4, 2:50 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 55 min |
| Sep 4, 2:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne, Wright | 63 min |
| Sep 4, 3:57 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 63 min |
| Sep 4, 4:07 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 53 min |
| Sep 4, 4:11 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 64 min |
| Sep 4, 4:16 AM CDT | Flash Flood Warning | MPX | Anoka, Hennepin | 3 hr |
| Sep 4, 4:21 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 54 min |
| Sep 4, 5:06 AM CDT | Flash Flood Warning | MPX | Carver, Scott | 3 hr |
| Sep 4, 5:10 AM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 65 min |
| Sep 4, 5:16 AM CDT | Severe Thunderstorm Warning | MPX | Carver | 59 min |
| Sep 4, 5:34 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 56 min |
| Sep 4, 5:54 AM CDT | Flash Flood Warning | MPX | Ramsey | 3 hr |
| Sep 4, 6:10 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin | 65 min |
| Sep 4, 6:27 AM CDT | Severe Thunderstorm Warning | MPX | Scott | 63 min |
| Sep 4, 6:53 AM CDT | Flash Flood Warning | MPX | Rice, Steele | 4 hr |
| Sep 4, 6:57 AM CDT | Flash Flood Warning | MPX | Anoka, Hennepin | 2 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.